# SDR AALA202112217760

- Difficulty date: November 15, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON DOOR CUT OUT FRAME LOWER INBOARD FASTENER HOLE  ON DOOR STOP #1 AT FR 68. REPAIRED FRAME PER SRM 53-41-12-300-011.
